# SDR CA080319005

- Difficulty date: March 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Drive System
- Part number: EBB131A
- Condition: Seized
- Location: Starter
- Component: Starter
- Component part number: MHB4016R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER RECEIVED DUE TO DRIVE ASSEMBLY FAILURE.  ENGINE COULD NOT BE STARTED BECAUSE DRIVE WOULD NOT ENGAGE.  WHEN INSPECTED THE DRIVE COULD NOT BE TURNED OUT OR SPUN BY HAND TO EXTEND THE GEAR SECTION OF THE DRIVE.  STARTER WAS RETURNED TO KELLY AEROSPACE FOR WARRANTY REPLACEMENT. (TC NR 20080319005)
